American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Peter L. Duren. Coefficients of univalent functions. Bull. Amer. Math. Soc. 83 (1977) 891-911. MR 0470182.
Abstract, references, and article information   
View Article: PDF

[2] R. R. Simha. The Carath\'eodory metric of the annulus . Proc. Amer. Math. Soc. 50 (1975) 162-166. MR 0379831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stephan Ruscheweyh. Duality for Hadamard products with applications to extremal problems for functions regular in the unit disc . Trans. Amer. Math. Soc. 210 (1975) 63-74. MR 0382626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Burton Rodin. The method of extremal length. Bull. Amer. Math. Soc. 80 (1974) 587-606. MR 0361048.
Abstract, references, and article information   
View Article: PDF

[5] Nobuyuki Suita. On a class of analytic functions . Proc. Amer. Math. Soc. 43 (1974) 249-250. MR 0335785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] C. Wayne Mastin. Rational approximation of extremal length for doubly connected domains . Proc. Amer. Math. Soc. 42 (1974) 430-436. MR 0328060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] T. W. Gamelin. The algebra of bounded analytic functions. Bull. Amer. Math. Soc. 79 (1973) 1095-1108. MR 0326398.
Abstract, references, and article information   
View Article: PDF

[8] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 8 of 8 found      Go to page: 1